# SDR ASAA2016092818304

- Difficulty date: September 28, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128U14
- Condition: Corroded
- Location: Bs 780-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT HAS CORROSION BS 793, RBL 20.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15.   REMOVED STRAP IAW SRM 51-40-02. LOCATED AND DRILLED A NEW STRAP IAW  SRM 51-40-05 AND DWG 146A8120 REV E, INSTALLED NEW STRAP IAW SRM 51-40-02 AND DWG 146A8120 REV E. AND 146A0081 REV B.
